Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone Use Vimpat And Have Success With It?

Does Anyone Use Vimpat And Have Success With It?

I am so depressed and lethargic from taking it. I cry a lot and am lifeless. Bad headaches and very light headed. Dizzy all the time.

A MyEpilepsyTeam Member said:

Depakote and Vimpat were the two drugs that did not work for me! But, I am sure that the drug that I am on now, will not work for others! It just depends what your body likes and can use!

posted almost 6 years ago
A MyEpilepsyTeam Member said:

I've run through a lot of different seizure medications, but currently I'm on three different medications: Depakote (500mg am/1000mg pm), Vimpat (150mg b.i.d.), and Fycompa (4mg once daily).
Many different medicines I tried over the years ruined my stomach, I had hair loss issues. But I've been on Depakote and Vimpat for about 2 years and personally have had better results from them than other meds.

posted almost 6 years ago
A MyEpilepsyTeam Member said:

I have a VNS now and am on Topamax and Tegratol. I still have seizures but they are better and less frequent!

posted almost 6 years ago
A MyEpilepsyTeam Member said:

Vimpat made a huge diffrence with my absence and petti mal seizures in combination with keppra for my grand mals. I'm always lethargic, depressed about my lack of energy, moody and feel as if I'm missing out. But the benifits outweigh the side effects so I persist. Talk to your doctor and perhaps look into another drug if your in pain and constantly dizzy. It's all about what works best for you. I've been threw a few med changes, this is the best combo for me so far. You know your body better than anyone else, be brave and if it's not working try something new with your doc. The next drug could be the one that is a perfect fit.

posted almost 6 years ago
A MyEpilepsyTeam Member said:

I hated it. I couldn’t eat for weeks because it made me so nauseous. I was so weak and lost a lot of weight. Begged my dr to take me off it.

posted almost 3 years ago
Already a Member? Log in